2019
Том 71
№ 11

All Issues

Fel'dman G. M.

Articles: 3
Article (Russian)

Independent Linear Statistics on Finite Abelian Groups

Fel'dman G. M., Graczyk P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 4. - pp. 441-448

We give a complete description of the class of all finite Abelian groups X for which the independence of linear statistics L 1 = α11) + α22) + α33) and L 2 = β11) + β22) + β33) (here, ξ j , j = 1, 2, 3, are independent random variables with values in X and distributions μ j ; α j and β j are automorphisms of X) implies that either one, or two, or three of the distributions μ j are idempotents.

Article (Ukrainian)

Groups admitting a characterization of the Gaussian distribution by the equidistribution of a monomial and linear statistics

Fel'dman G. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 139-142

Article (Ukrainian)

Characterizing the Gaussian distribution on groups by the uniform distribution of a monomial and linear statistics

Fel'dman G. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1112–1118